Back to Search
Start Over
Countably Many Positive Symmetric Solutions For Sturm Liouville Type Boundary Conditions Of Second Order Iterative System.
- Source :
-
Creative Mathematics & Informatics . 2024, Vol. 33 Issue 2, p245-258. 14p. - Publication Year :
- 2024
-
Abstract
- In this paper we consider second order iterative boundary value problem with Sturm Liouville type boundary conditions and establish the existence of countably many positive symmetric solutions by using Krasnoselskii's fixed point theorem for operator on a cone. [ABSTRACT FROM AUTHOR]
- Subjects :
- *BOUNDARY value problems
*FIXED point theory
*GREEN'S functions
Subjects
Details
- Language :
- English
- ISSN :
- 1584286X
- Volume :
- 33
- Issue :
- 2
- Database :
- Academic Search Index
- Journal :
- Creative Mathematics & Informatics
- Publication Type :
- Academic Journal
- Accession number :
- 178105788
- Full Text :
- https://doi.org/10.37193/CMI.2024.02.10